The Hartogs–Lindenbaum spectrum of symmetric extensions

Ryan‐Smith, C. (Cover date: May 2024) The Hartogs–Lindenbaum spectrum of symmetric extensions. Mathematical Logic Quarterly, 70 (2). pp. 210-223. ISSN 0044-3050

Metadata

Item Type: Article
Authors/Creators:
  • Ryan‐Smith, C.
Copyright, Publisher and Additional Information:

© 2024 The Author(s). Mathematical Logic Quarterly published by Wiley-VCH GmbH. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited.

Dates:
  • Published: 23 July 2024
  • Published (online): 16 July 2024
  • Accepted: 11 April 2024
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 28 Aug 2024 13:17
Last Modified: 28 Aug 2024 13:17
Status: Published
Publisher: Wiley
Identification Number: 10.1002/malq.202300047
Open Archives Initiative ID (OAI ID):

Export

Statistics